# SDR AALA201906279029

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 56,181 hours, 27,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO FPO ON ACCOUNT OF ODOR IN THE COCKPIT. EMERGENCY WAS DECLARED. MAINTENANCE PERFORMED CABIN ODOR INITIAL TROUBLESHOOTING IAW CARD 26L00021001. FOUND NO EVIDENCE OF CABIN ODORS. OPENED UP BOTH ENGINES INSPECTED AREA FOR LEAKS. NO LEAKS CAUSING ODORS. INSPECTED CABIN & E/E BAYS FOR BURNING EQUIPMENT SMELL,  NONE NOTED. ALL CHECKS GOOD.
